| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Chemical Exposure (2570)
| Date of Event |
09/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient arrived to port lab for 5fu pump disconnect.White powder was noted to be on patients left upper chest and around the threading of the distal lumen of the port needle.Patient was flushed, heparinized, and deaccessed.Patient's chest was cleansed with soap and water.Discharged ambulatory in stable condition.Exact location of the leak: distal lumen.Connector type: microclave.Treatment regimen: folfiri drug received during leak.5fu pump disconnected at 46 hours after infusion began at 2:30pm.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the patient arrived to port lab for 5fu pump disconnect.White powder was noted to be on patients left upper chest and around the threading of the distal lumen of the port needle.Patient was flushed, heparinized, and deaccessed.Patient's chest was cleansed with soap and water.Discharged ambulatory in stable condition.Exact location of the leak: distal lumen.Connector type: microclave.Treatment regimen: folfiri drug received during leak.5fu pump disconnected at 46 hours after infusion began at 2:30pm.Additional information received (b)(6) 2023: involved the patient due to the leak.Treatment was completed.Exposure of chemo to skin but no harm.Leakage occurred from the port tubing end point.